# SDR DALA2017110507945

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT BEAM AT NLG DOOR FRAME BS 46.  THE BEAM WAS REPAIRED IAW SRM 53-10-14-2R-2, FIG 201, SHEET 1.
